My wife was diagnised as hypothyroid several years ago, although she had no antibodies. She started taking 75 MCG of Synthroid, and has been taking it ever since. Despite irregular periods, she was able to get pregnant and he had a healthy baby (she continued the synthroid thruogh pregnancy and her levels were normal).
However, 14 months after the baby was born she is exhibiting many sympoms of HYPERthyroidism -- sleeplessness, weight loss, and significant anxiety. She hasn't had her thyroid levels checked since the baby was born and is still taking the 75 MCG of Synthroid. Is it possible that she is taking too high a dose?
She needs her levels checked. I developed graves/hyper after the birth of my son. I started developing symptoms most likely 6 months after his birth. I lost weight, insomnia, ate like a horse never feeling full. I was very hyper. Would get flushed often.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.